mental-health-icon
Major Depression with anxiety rumination
Diagnosed with major depression and started treatment 2 yrs ago.since last dose of prodep 20mg was in sep 2020.so now again showing mild symptoms. So that i started again medication.why relapse occurs?
59 Views v

Answers (4)

Like the answers? Consult privately with the doctor of your choice

Have you followed your mental health specialist instructions in tapering down dose before stopping. Need case history to guide you. For expert Homoeopathy consultation, please call over phone for detailed case history and right prescription for your ailments.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
It could be recurrent depression Please take therapy as well with your medicine
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Consult a Psychiatrist.  Depression is episodic phenomenon so relapse occurs when you stop medications suddenly
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Hello there..You have mentioned that you have taken the last dosage of the medications in the month of September ,I would like to know what all you have been following in your life style? What is your Routine?How is the Stress level? Mood swings?Relapse can be occurred due to many factors like Stress,Conflicts,Genetics and many more.Please book an appointment with a Psychiatrist and seek help immediately without any further delay.Good luck
Next Steps
Book an appointment with a Psychiatrist via Practo
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.